Die Tangentenlosigkeit der von Kochschen Kurve

F. Apt

Mathematische Zeitschrift (1922)

  • Volume: 13, page 217-222
  • ISSN: 0025-5874; 1432-1823

How to cite


Apt, F.. "Die Tangentenlosigkeit der von Kochschen Kurve." Mathematische Zeitschrift 13 (1922): 217-222. <http://eudml.org/doc/167699>.

author = {Apt, F.},
journal = {Mathematische Zeitschrift},
pages = {217-222},
title = {Die Tangentenlosigkeit der von Kochschen Kurve},
url = {http://eudml.org/doc/167699},
volume = {13},
year = {1922},

AU - Apt, F.
TI - Die Tangentenlosigkeit der von Kochschen Kurve
JO - Mathematische Zeitschrift
PY - 1922
VL - 13
SP - 217
EP - 222
UR - http://eudml.org/doc/167699
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.